Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey guys ,something's bothering me . 

So ever since I started using the acne.org Benzoyl Peroxide, has my face acne cleared ?. Yes. and,thats why I Bought it in the first place. But I itch and get tiny rashes esp on my hands!.

Has anyone else experienced the same thing or do I need medical check up?.

Although if I stop using the Bp,the itchiness goes away but my acne makes a come back!

Share this post


Link to post
Share on other sites

You may have an allergic reaction to it. Benadryl and hydrocortisone can help with the itch and rashes, but I'd consider use a differ BP if the acne.org BP is really what's causing the reactions. 

Share this post


Link to post
Share on other sites

Thankyou dodgerguy , my thoughts too. 

Thankyou for the recommendations, I'll check them out.

Share this post


Link to post
Share on other sites
On 3/9/2020 at 11:35 PM, Ri91 said:

Thankyou dodgerguy , my thoughts too. 

Thankyou for the recommendations, I'll check them out.

:smileys_n_people_82:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×